# SDR ABXA9701762

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 5615270
- Condition: Cracked
- Location: Ws 428
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS INSIDE UPPER/LOWER FLAP SUPPORT ATTACH HOLES IN WING REAR SPAR AND BULKHEAD INSTALLATION STRUCTURE AT XRS=428.  REPAIRED IAW ABX REA D857-20371MR.
